Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaletra
Oct 24, 2008

Hello Dr.KH I been on Kaletra and Truvada since July 08, they are working great, my CD500-VL 750, I been experience stomach issues like , bad taste in my mouth ,some occasionally explosive diarrhea, felling nauseas , stomach pain and heartburn, also my triglyserites are high on 300 all this it really bothers me allots . this side effect are part of this combo? I want to ask the Doctor to maybe change meds. am allergy to Sustiva , any advice.

Response from Dr. Henry

Some patients have GI complaints as you describe from boosted protease inhibitors. Sometimes a switch to an alternative boosted PI (such as to atazanavir) might decrease the symptoms. The tenofovir in Truvada also can occasionally cause ongoing stomach complaints . A switch to an alternative boosted-PI, nevirapine, or raltegravir may warrant consideration depending on your treatment/resistance history. KH



Previous
Foul gas
Next
Lymph Nodes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement